MAUDE Adverse Event Report: EXACTECH, INC. STEMLESS PUNCH INSERTER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

EXACTECH, INC. STEMLESS PUNCH INSERTER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number STEMLESS PUNCH INSERTER
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section h10: (h3) pending evaluation.
 
Event or Problem Description
It was reported that the surgeon attached the inserter to the size 2 stemless broach and went to back the broach out and the handle kept coming loose after further looking at the handle it was discovered that the handle had come apart.One small part from the top of the handle fell on the floor and the other parts of the handle were set on the back table.Surgeon still needed to remove the size 2 broach so he used the cage extraction instrument from the ergo anatomic tray.He attached it to the broach along with a small slap hammer and back the broach out which came out.He then proceeded to put in the final implant and run it though a range of motion.Then he repaired the sub scap and closed.Patient was last known to be in stable condition following the event.No part off pieces fell into the wound site.No images or x-rays available.Device was returned.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.Upon reassessment of the reported event, it was determined that the event did not involve a death or serious injury nor would be likely to cause or contribute to a death or serious injury if the reported malfunction were to recur.As a result, this complaint event is no longer considered reportable by exactech and this report may be disregarded.

Brand Name
STEMLESS PUNCH INSERTER
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 ct
gainesville, FL 32653
3523771140
MDR Report Key17984943
Report Number1038671-2023-02584
Device Sequence Number18212236
Product Code LXH
UDI-Device Identifier10885862538789
UDI-Public10885862538789
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSTEMLESS PUNCH INSERTER
Device Catalogue Number319-01-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/11/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2023
Supplement Date Received by Manufacturer02/17/2026
Initial Report FDA Received Date10/23/2023
Supplement Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age63 YR
Patient SexMale